q-Grassmann Manifold

被引:0
|
作者
Haran, Shai M. J. [1 ]
机构
[1] Technion Israel Inst Technol, Dept Math, IL-32000 Haifa, Israel
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In Chap. 10 we describe briefly the quantum Grassmannian, the q-Selberg measure, and the multivariable (Little) q-Jacobi polynomials which are the idempotents and interpolate between the p-adic and the real analogues.
引用
收藏
页码:173 / 184
页数:12
相关论文
共 50 条
  • [1] CONTAINED GRASSMANN MANIFOLD IN AN ASSIGNED GRASSMANN MANIFOLD
    DIFIORE, L
    FRENI, S
    RICERCHE DI MATEMATICA, 1981, 30 (01) : 145 - 152
  • [2] Real Grassmann Manifold
    Haran, Shai M. J.
    ARITHMETICAL INVESTIGATIONS: REPRESENTATION THEORY, ORTHOGONAL POLYNOMIALS, AND QUANTUM INTERPOLATIONS, 2008, 1941 : 143 - 156
  • [3] ON THE COMPLEX GRASSMANN MANIFOLD
    BABAKHANIAN, A
    HIRONAKA, H
    ILLINOIS JOURNAL OF MATHEMATICS, 1989, 33 (01) : 170 - 179
  • [4] A cellation of the Grassmann manifold
    B. Curtis Eaves
    Karl H. Schmedders
    Mathematical Programming, 1998, 83 (1-3) : 253 - 262
  • [5] Quantization on the Grassmann manifold
    Mondal, Bishwarup
    Dutta, Satyaki
    Heath, Robert W., Jr.
    IEEE TRANSACTIONS ON SIGNAL PROCESSING, 2007, 55 (08) : 4208 - 4216
  • [6] A cellation of the Grassmann manifold
    Eaves, BC
    Schmedders, KH
    MATHEMATICAL PROGRAMMING, 1998, 83 (02) : 253 - 262
  • [7] BILINEAR FUNCTIONALS ON GRASSMANN MANIFOLD
    MARCUS, M
    NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1975, 22 (05): : A546 - A546
  • [8] Embedding graphs on Grassmann manifold
    Zhou, Bingxin
    Zheng, Xuebin
    Wang, Yu Guang
    Li, Ming
    Gao, Junbin
    NEURAL NETWORKS, 2022, 152 : 322 - 331
  • [9] Bounds for codes in the grassmann manifold
    Bachoe, Christine
    Ben-Haim, Yael
    Litsyn, Simon
    2006 IEEE 24TH CONVENTION OF ELECTRICAL & ELECTRONICS ENGINEERS IN ISRAEL, 2006, : 25 - +
  • [10] Lagrangian Grassmann manifold Λ(2)
    Lei Liu
    Frontiers of Mathematics in China, 2018, 13 : 341 - 365